# SDR USAA960449

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24550
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 296
- Part time: 19,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1.5 INCH CRACK BS 296 WL 209 RIGHT SERVICE DOORWAY FRAME.  INSTALLED DOUBLER, REPAIRED PER SRM 51-70-11.  (M)
